Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Feeling weak and confused, free from fits. Using encore chrono. How to cure it?

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 1997
Answered : 96 Questions
Question
hi iam using encore chrono 300mg once a day but i am feeling very weak and confusion.iam free from fits from almost 4 yrs only once i was attacked by fits in 2009.now help me how to overcome weaknes
Posted Thu, 16 May 2013 in Brain and Spine
 
 
Answered by Dr. Visvanathan K 28 minutes later
Hi XXXXXX
If you have been on Encourage since 2009, that is most likely not tye cause of your symptoms. However, the dose of 300mg once a day is also quite less. Therefore, my advice would be to consult your neurologist to see if you really need to continue the medicine or not. However, you will need to be evaluated for the cause of your confusion and feeling of weakness.

Hope this helps?
Above answer was peer-reviewed by
 
Follow-up: Feeling weak and confused, free from fits. Using encore chrono. How to cure it? 6 minutes later
Hi ,
First i used encorate chrono 500mg(twice a day) for 2.5yrs nxt 300mg fr 5-6months(twice a day).Now iusing 300mg only once i dint feel this muck weakness with 500mg so nw iam putting weight and also feeling weak .i came to know tat more hungry and confussion are side effects of encorate.Now can i stop these tablets.
 
 
Answered by Dr. Visvanathan K 6 minutes later
Hi XXXXXX

It looks like your doctor is already in the process of reducing the dose gradually. Therefore, he would eventually taper and stop the medicine. If the higher dose didn't cause the problems, it is unlikely that the lower dose will. One thing you should keep in mind is that there is always a risk of having a breakthrough seizure and that is why the drug is gradually withdrawn. Therefore, ease consult your doctor who will reduce the dose further and stop it.

Hope this helps?
Above answer was peer-reviewed by
 
Follow-up: Feeling weak and confused, free from fits. Using encore chrono. How to cure it? 6 minutes later
Ya this helps thx fr the answer nw is there again chance of getting seizure bcoz i was attacked only once bcoz of nt proper sleep and food.So in future also if der is no proper sleep can i have seizure and also plz suugest me some healthy food/drinks to avoid weakness
 
 
Answered by Dr. Visvanathan K 5 minutes later
Hi XXXXXX

Thank you for the reply. Yes, you need to avoid any triggers for the seizure like lack of sleep etc. If there is no seizure after the drug is completely withdrawn for a year, then the chance of a recurrence is very slim. However, it is a hide a to continue to avoid the triggers. As far as diet is concerned, a balanced diet with enough fruit and vegetables is essential.

If you have any further questions, please feel free to ask. Or else, please close this query and rate me.

Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor